Alert archive / Iowa / Snow Advisories in 2007
Snow Advisory 7, NWS Des Moines, IA
NWS Des Moines, IA issued this snow advisory at Dec 14, 2007, 3:35 PM CST for 16 counties in Iowa. It took effect at Dec 14, 2007, 10:44 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2007, 3:35 PM CST (21:35 UTC)
- In effect from
- Dec 14, 2007, 10:44 PM CST
- Expired
- Dec 15, 2007, 3:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Des Moines, IA
Counties Adams County, IA, Appanoose County, IA, Clarke County, IA, Davis County, IA, Decatur County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Monroe County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KDMX 142135 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 335 PM CST FRI DEC 14 2007 ...SNOW EXPECTED OVER SOUTHERN IOWA LATE TONIGHT INTO SATURDAY... .ANOTHER LOW PRESSURE AREA PRODUCING WINTER WEATHER WILL ADVANCE OUT OF THE ROCKIES INTO THE PLAINS LATE TONIGHT. UNLIKE THE PAST STORM...ONLY SNOW IS EXPECTED WITH NO FREEZING RAIN OR SLEET. THE SYSTEM SHOULD EXIT IOWA MOVING EAST OF THE MISSISSIPPI RIVER VALLEY BY LATE SATURDAY AFTERNOON. IAZ074-075-083>086-092>097-150330- /O.NEW.KDMX.SN.Y.0007.071215T0600Z-071215T2100Z/ MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...KNOXVILLE...OSKALOOSA...OSCEOLA... CHARITON...ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON... CORYDON...CENTERVILLE...BLOOMFIELD 335 PM CST FRI DEC 14 2007 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SATURDAY. A PROLONGED PERIOD OF LIGHT TO MODERATE SNOW IS EXPECTED TO BEGIN THIS EVENING AND LAST UNTIL EARLY SATURDAY AFTERNOON. TOTAL ACCUMULATIONS IN THE ADVISORY AREA SHOULD GENERALLY BE FROM THREE TO FOUR INCHES...WITH ISOLATED FIVE INCH AMOUNTS POSSIBLE IN FAR SOUTHERN IOWA. BLOWING SNOW IS NOT EXPECTED TO BE A PROBLEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PATCHES OF ICE MAY STILL EXIST UNDER THE FRESH SNOW COVER. $$ SMALL
5 follow-up statements
000 WWUS43 KDMX 150253 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 853 PM CST FRI DEC 14 2007 ...SNOW EXPECTED OVER SOUTHERN IOWA LATE TONIGHT INTO SATURDAY... .LOW PRESSURE MOVING ACROSS THE SOUTHERN PLAINS WILL SPREAD SNOW INTO SOUTHERN IOWA TONIGHT AND INTO THE DAY ON SATURDAY. THE SYSTEM WILL SHIFT EAST BY LATE SATURDAY AFTERNOON...BRING AN END TO THE ACCUMULATING SNOW. IAZ074-075-083>086-092>097-151100- /O.CON.KDMX.SN.Y.0007.071215T0600Z-071215T2100Z/ MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...KNOXVILLE...OSKALOOSA...OSCEOLA... CHARITON...ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON... CORYDON...CENTERVILLE...BLOOMFIELD 853 PM CST FRI DEC 14 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SATURDAY... A PROLONGED PERIOD OF LIGHT TO MODERATE SNOW IS EXPECTED TO BEGIN AFTER MIDNIGHT AND WILL LAST THROUGH EARLY SATURDAY AFTERNOON. TOTAL ACCUMULATIONS IN THE ADVISORY WILL GENERALLY BE FROM THREE TO FOUR INCHES...WITH ISOLATED FIVE INCH AMOUNTS POSSIBLE IN FAR SOUTHERN IOWA. BLOWING SNOW IS NOT EXPECTED TO BE A PROBLEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PATCHES OF ICE MAY STILL EXIST UNDER THE FRESH SNOW COVER. $$ DONAVON
000 WWUS43 KDMX 150444 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1044 PM CST FRI DEC 14 2007 ...SNOW EXPECTED OVER SOUTHERN IOWA TONIGHT INTO SATURDAY... .LOW PRESSURE MOVING ACROSS THE SOUTHERN PLAINS WILL SPREAD SNOW INTO SOUTHERN IOWA TONIGHT AND INTO THE DAY ON SATURDAY. THE SYSTEM WILL SHIFT EAST BY LATE SATURDAY AFTERNOON...BRING AN END TO THE ACCUMULATING SNOW. IAZ072-073-081-082-151245- /O.EXA.KDMX.SN.Y.0007.071215T0600Z-071215T2100Z/ MADISON-WARREN-ADAMS-UNION- INCLUDING THE CITIES OF...WINTERSET...INDIANOLA...CORNING... CRESTON 1044 PM CST FRI DEC 14 2007 ...SNOW ADVISORY IN EFFECT UNTIL 3 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST SATURDAY. A PROLONGED PERIOD OF LIGHT TO MODERATE SNOW IS EXPECTED TO BEGIN AFTER MIDNIGHT AND WILL LAST THROUGH EARLY SATURDAY AFTERNOON. TOTAL ACCUMULATIONS IN THE ADVISORY WILL GENERALLY BE FROM TWO TO FOUR INCHES. BLOWING SNOW IS NOT EXPECTED TO BE A PROBLEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PATCHES OF ICE MAY STILL EXIST UNDER THE FRESH SNOW COVER. $$ IAZ074-075-083>086-092>097-151245- /O.CON.KDMX.SN.Y.0007.071215T0600Z-071215T2100Z/ MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...KNOXVILLE...OSKALOOSA...OSCEOLA... CHARITON...ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON... CORYDON...CENTERVILLE...BLOOMFIELD 1044 PM CST FRI DEC 14 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... A PROLONGED PERIOD OF LIGHT TO MODERATE SNOW IS EXPECTED TO BEGIN AFTER MIDNIGHT AND WILL LAST THROUGH EARLY SATURDAY AFTERNOON. TOTAL ACCUMULATIONS IN THE ADVISORY WILL GENERALLY BE FROM THREE TO FOUR INCHES...WITH ISOLATED FIVE INCH AMOUNTS POSSIBLE IN FAR SOUTHERN IOWA. BLOWING SNOW IS NOT EXPECTED TO BE A PROBLEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PATCHES OF ICE MAY STILL EXIST UNDER THE FRESH SNOW COVER. $$ DONAVON
000 WWUS43 KDMX 150948 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 348 AM CST SAT DEC 15 2007 ...SNOW EXPECTED OVER SOUTHERN IOWA TONIGHT INTO SATURDAY... .LOW PRESSURE MOVING ACROSS THE SOUTHERN PLAINS WILL PRODUCE SNOW ACROSS SOUTHERN IOWA TODAY. THE SYSTEM WILL SHIFT EAST BY LATE THIS AFTERNOON...BRINGING AN END TO THE ACCUMULATING SNOW. IAZ072>075-081>086-092>097-151800- /O.CON.KDMX.SN.Y.0007.000000T0000Z-071215T2100Z/ MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE- WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WINTERSET...INDIANOLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...MOUNT AYR...LEON...CORYDON...CENTERVILLE... BLOOMFIELD 348 AM CST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE THROUGH THE MID MORNING HOURS ACROSS THE ADVISORY AREA. SNOW WILL BEGIN TO TAPER OFF FROM WEST TO EAST AFTER MID MORNING...WITH ACCUMULATING SNOW ENDING DURING THE EARLY AFTERNOON. TOTAL ACCUMULATIONS IN THE ADVISORY AREA WILL RANGE FROM TWO TO FIVE INCHES WITH THE HEAVIEST ACCUMULATIONS ALONG AND SOUTH OF U.S. HIGHWAY 34. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PATCHES OF ICE MAY STILL EXIST UNDER THE FRESH SNOW COVER. $$
000 WWUS43 KDMX 151537 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 937 AM CST SAT DEC 15 2007 ...SNOW CONTINUES OVER SOUTHERN IOWA TODAY... .LOW PRESSURE WILL MOVE THROUGH THE MISSOURI RIVER VALLEY TODAY PRODUCING A BROAD SWATH OF MODERATE TO HEAVY SNOW THROUGH KANSAS...MISSOURI...IOWA AND ILLINOIS. UNLIKE THE LAST STORM...FREEZING RAIN AND SLEET ARE NOT ANTICIPATED. SOME OF THE HEAVIEST SNOW AMOUNTS...SIX INCHES OR MORE...ARE FORECAST FOR PARTS OF SOUTHERN IOWA. IAZ084-092>095-152100- /O.UPG.KDMX.SN.Y.0007.000000T0000Z-071215T2100Z/ /O.NEW.KDMX.HS.W.0002.071215T1537Z-071215T2100Z/ LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE- INCLUDING THE CITIES OF...CHARITON...BEDFORD...MOUNT AYR...LEON... CORYDON 937 AM CST SAT DEC 15 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. MODERATE SNOW WILL CONTINUE THROUGH THE MID AFTERNOON HOURS ACROSS THE WARNING AREA. SNOW TOTALS HAVE ALREADY REACHED THREE TO FIVE INCHES IN SEVERAL LOCATIONS. ADDITIONS SNOWS OF ONE TO TWO INCHES MAY OCCUR WITH STORM TOTAL AMOUNTS FROM SIX TO SEVEN INCHES. THE SNOW SHOULD TAPER OFF FROM WEST TO EAST LATE IN THE AFTERNOON. BLOWING SNOW WILL NOT BE A PROBLEM...BUT VISIBILITIES MAY STILL DROP TO AROUND A MILE DURING THE MORE INTENSE PERIODS OF SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. SNOW MAY ACCUMULATE OVER EXISTING ICY SPOTS PRODUCING UNEXPECTED SLICK CONDITIONS. $$ IAZ072>075-081>083-085-086-096-097-152100- /O.CON.KDMX.SN.Y.0007.000000T0000Z-071215T2100Z/ MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-MONROE-WAPELLO- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WINTERSET...INDIANOLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...ALBIA...OTTUMWA... CENTERVILLE...BLOOMFIELD 937 AM CST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE ACROSS THE ADVISORY AREA TODAY BEFORE DIMINISHING FROM WEST TO EAST BY LATE AFTERNOON. TOTAL SNOW ACCUMULATIONS SHOULD VARY FROM TWO TO FIVE INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PATCHES OF ICE MAY STILL EXIST UNDER THE FRESH SNOW COVER. $$ SMALL
000 WWUS43 KDMX 152114 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 314 PM CST SAT DEC 15 2007 ...SNOW WINDING DOWN... .LOW PRESSURE THROUGH THE MID-MISSISSIPPI RIVER VALLEY THIS EVENING WILL INTENSIFY AS IT MOVES NORTHEAST AND EXITS THE OHIO VALLEY EARLY SUNDAY. THIS WILL END THE SNOW OVER THE SOUTHEAST HALF OF IOWA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. IAZ084-092>095-152215- /O.EXP.KDMX.HS.W.0002.000000T0000Z-071215T2100Z/ LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE- INCLUDING THE CITIES OF...CHARITON...BEDFORD...MOUNT AYR...LEON... CORYDON 314 PM CST SAT DEC 15 2007 ...HEAVY SNOW WARNING HAS EXPIRED... THE HEAVY SNOW WARNING IS NO LONGER IN EFFECT. LIGHT TO MODERATE SNOW WILL CONTINUE OVER THE PREVIOUS WARNING AREA THROUGH 400 PM OR 500 PM...AND THEN COME TO AN END. ADDITIONAL ACCUMULATIONS ARE NOT EXPECTED TO BE SIGNIFICANT HOWEVER...MAINLY LESS THAN AN INCH. ROADS MAY STILL BE SLICK AND SNOW COVERED HOWEVER. $$ IAZ072>075-081>083-085-086-096-097-152215- /O.EXP.KDMX.SN.Y.0007.000000T0000Z-071215T2100Z/ MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-MONROE-WAPELLO- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WINTERSET...INDIANOLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...ALBIA...OTTUMWA... CENTERVILLE...BLOOMFIELD 314 PM CST SAT DEC 15 2007 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. LIGHT TO MODERATE SNOW WILL CONTINUE OVER THE PREVIOUS WARNING AREA FROM 400 PM TO 600 PM...DIMINISHING TO FLURRIES OR ENDING ALTOGETHER FROM WEST TO EAST. LOCATIONS TOWARD OTTUMWA WILL SEE THE SNOW CONTINUE THROUGH THE LATER PARTS OF THAT TIME WINDOW. THE ADDITIONAL ACCUMULATIONS SHOULD NOT BE SIGNIFICANT HOWEVER...RANGING FROM LITTLE OR NOTHING EAST OF INTERSTATE 35 TO AN INCH OR SO TOWARD OTTUMWA AND BLOOMFIELD. ROADS MAY REMAIN SLICK AND SNOW COVERED INTO THE EARLY EVENING HOURS. $$ SMALL
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this snow advisory went out at Dec 14, 2:45 PM CST, 50 minutes earlier.
Area forecast discussion, Dec 14, 2:45 PM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 245 PM CST FRI DEC 14 2007 .DISCUSSION... WEAK HIGH PRESSURE OVER THE AREA THIS MORNING WITH COLD TEMPERATURES ACROSS THE THE FORECAST AREA. HIGH CLOUDS APPROACHING WITH SOUTHWEST STREAM SYSTEM. ALOFT...UPPER LEVEL TROUGH CONTINUES TO DIG SOUTHEAST WITH HT FALLS BUILDING EAST NORTHEAST. LIGHT SNOW ALREADY BREAKING OUT IN WESTERN NEBRASKA AHEAD OF THE SYSTEM. HIGH EXPECTED TO BUILD EAST TONIGHT WITH INCREASING MOISTURE FROM THE SOUTH. MODELS CONTINUE TO SHOW NORTHWESTERLY DRIFT WITH SOUTHERN STREAM STORM. LATEST GFS COMING CLOSER TO EURO SOLN OF PAST FEW DAYS. NAM IS NOT AS AGGRESSIVE WITH AMTS SOUTHEAST...BUT CONTINUES TO SHOW NEARLY A QUARTER INCH OF QPF. BUFKIT SOUNDINGS SHOWING HIGH SNOW TO WATER RATIOS OVER THE SOUTHEAST...WHICH SEEMS REASONABLE GIVEN THERMAL CONSIDERATIONS. COBB OUTPUT SHOWS ABOUT 15 TO 1...THOUGH THIS MAY BE SLIGHTLY UNDERDONE. WITH PROLONGED UPGLIDE TAKING PLACE AND TROWAL FORMING OVER NORTHERN MISSOURI AND SOUTHERN IA...ENUF IN PLACE FOR AN ADVISORY FOR THE SOUTHERN AND SOUTHEASTERN SECTIONS OF THE STATE. SNOW SHOULD BEGIN AFTER MIDNIGHT AND WILL PROBABLY OPT FOR A MIDNIGHT TO 3PM TIME FRAME ON HIGHER SNOWFALL PRODUCTION SOUTHEAST. SYSTEM WILL LIFT OUT BY 00Z WITH COLDER AIR REMAINING BEHIND THE LOW UNTIL SUNDAY WHEN SOME MODERATION IS EXPECTED. PATTERN CONTINUES TO LOOK TO RELAX SOMEWHAT AS WE HEAD INTO THE EARLY PART OF NEXT WEEK. WARM AIR MOVING OVER THE AREA SHOULD ENHANCE CLOUD COVER AND POTENTIAL FOR SOME FOG...AS MENTIONED YESTERDAY. WILL CONTINUE TO MONITOR FOR OUT PERIODS. NEXT CHANCE OF PRECIP COMES IN THURSDAY WITH WAVE MOVING ACROSS THE CENTRAL PLAINS. AT THIS TIME IT LOOKS TO BE WARM ENOUGH FOR A LIGHT MIXTURE ACROSS THE STATE. YESTERDAYS EURO SHOWED QUITE A BIT OF FORCING ALONG AN INVERTED TROUGH...THOUGH TODAY THE MOISTURE TRANSPORT IS NOT AS GREAT. GFS/EURO SOLNS ARE SOMEWHAT DIFFERENT AND WILL NOT GO HIGHER THAN SLIGHT CHANCE TO CHANCE POP AT THIS TIME. EXPECTING A BREAK FRIDAY BEFORE NEXT SYSTEM ARRIVES OVER THE WEEKEND. && .AVIATION...14/18Z CIGS WILL CONTINUE TO LOWER FROM W TO E INTO THE EVENING HOURS AHEAD OF APPROACHING SYSTEM. DO NOT EXPECT PCPN AT NRN SITES ...FOD/MCW/ALO...NOTHING MORE THAN LOW VFR CIGS. LIGHT SNOW SHOULD BRUSH DSM WITH AN EXTENDED PERIOD OF MVFR VSBYS...HOWEVER OTM IS EXPECTED TO SEE A PROLONGED SNOW...LOW MVFR DROPPING TO IFR AFTER 10Z. NO FREEZING RAIN OR SLEET ANTICIPATED WITH THIS EVENT. && .DMX WATCHES/WARNINGS/ADVISORIES...SNOW ADV FROM MIDNIGHT TO 3 PM SATURDAY...FOR APPANOOSE...CLARKE...DAVIS...DECATUR...LUCAS ...MAHASKA...MARION...MONROE...RINGGOLD...TAYLOR...WAYNE...WAPELLO. && SHORT TERM/AVIATION...BSS LONG TERM...REV
Hazardous weather outlook, Dec 14, 5:37 AM CST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 537 AM CST FRI DEC 14 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-151200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 537 AM CST FRI DEC 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.